# SDR DHL2007786516

- Difficulty date: March 21, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR LWR T/E SKIN DENTED AT NR 1 TAB BOBWEIGHT CUTOUT, ELEV STA 99.79, FWD OF CONTROL TAB.  EVALUATED TWO EACH DENTS, NR 1, A=.50" Y=.051" A/Y=9.80, NR 2, A=.50" Y=.052" A/Y=9.61, FOUND TO BE OUT OF LIMITS IAW B727 SRM 55-20-1, FIG 1.  CUTOUT DAMAGE AREA, NR 1, 0.625" BY 0.50", NR 2, 0.625" BY 0.50" IAW B727 SRM 55-20-2, FIG 1.  FAB DOUBLER REPAIR FORM 2024T3, 0.032, 5" BY 2" AND 5" BY 1.875" IAW B727 SRM 55-20-2, FIG 1 AND 55-20-3, FIG 5.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 55-20-3, FIG 5.  REBALANCED LT ELEVATOR SURFACE, REPAIR WEIGHT 0.074 LBS DISTANCE Y=4", REPAIR MOMENT M=0.296, PREVIOUS MOMENTOUS 121.85 LBS/IN PLUS 0.296 LBS/IN = 122.15 LBS/IN.  FOUND TO BE WITH
